# SDR MWEA99524

- Difficulty date: August 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N600ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45725
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 59114471
- Condition: Damaged
- Location: Bs 256
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 256 FRAME HAS 2 FASTENERS WITH INPROPER SPRING AND TOOL MARKS AT LONGERON 5L.  MTC FABRICATED AND INSTALLED INTERCOSTAL.
